Please use this identifier to cite or link to this item: doi:10.22028/D291-41947
Volltext verfügbar? / Dokumentlieferung
Title: The classification of purely non-symplectic automorphisms of high order on K3 surfaces
Author(s): Brandhorst, Simon
Language: English
Title: Journal of Algebra
Volume: 533
Pages: 229-265
Publisher/Platform: Elsevier
Year of Publication: 2019
Free key words: K3 surface
Uniqueness
Non-symplectic automorphism
Picard group
DDC notations: 500 Science
Publikation type: Journal Article
Abstract: An automorphism of order n of a K3 surface is called purely non-symplectic if it multiplies the holomorphic symplectic form by a primitive n-th root of unity. We give the classifica tion of purely non-symplectic automorphisms with ϕ(n) ≥ 12 where ϕ denotes the Euler totient function.
DOI of the first publication: 10.1016/j.jalgebra.2019.05.016
URL of the first publication: https://doi.org/10.1016/j.jalgebra.2019.05.016
Link to this record: urn:nbn:de:bsz:291--ds-419470
hdl:20.500.11880/37536
http://dx.doi.org/10.22028/D291-41947
ISSN: 0021-8693
Date of registration: 26-Apr-2024
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Jun.-Prof. Dr. Simon Brandhorst
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.